Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child with swollen drooping eyelid, and rashes on the face. Taking antibiotics for a viral infection and anti-fungal cream. Proper treatment?

Hi, Hope you re well, My daughter has a swollen,drooping eyelid , and a facial rash (around her mouth). We took her to the pharmacy a few days ago (after a couple of weeks of the rash not responding to ointment etc) and the pharmacist thought it was tines and gave us some anti fungal cream, but before her eye was like this. To complicate things, she also has a generalised body rash, which her sister had a few days ago, but it seems like they may be different, they occurred at different times. Our doctor is n t available on weekends, so took her to a drop in today. He gave us antibiotics for a virus, plus antibiotics for the eye. I m confused, and worried about her eye. I now I m not a doctor, but I m not sure what the reasoning is for the antibiotics for her eye (my husband took her). Thank you.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi,

Thank you for your query.

I can understand your dilemma. It is very difficult to tell the exact problem that your daughter is having without having a look at her. The doctor must have observed some bacterial infection which is causing the swelling in the eyelids for which antibiotics have been prescribed. The best course would be to follow it up with a blood test where the counts would give you an indication whether the infection is bacterial or viral.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.

Regards,

RKK
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor